# SDR QXEA2011111001207

- Difficulty date: November 2, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 10,870 hours, 11,793 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBB FLAP CHAFED ON UPPER SKIN.  BLENDED CHAFED AREA YW 194.5 TO 210, 15 INCHES FWD OF T/E OF RT INBD FLAP, WIDTH OF BLEND WAS .375/.002 MATERIAL REMOVED.  BLENDED CHAFED AREA YW 227 TO 244 APPROX 13.5 INCHES FWD OF T/E OF FLAP, DEPTH OF BLEND WAS .004.  BOTH BLENDED AREAS FOUND IN LIMITS IAW RD 8/4-57-1594.  PERFORMED ECI , NO CRACKS FOUND AT THIS TIME IAW NDTM PSM 1-84-7A 51-00-06.  PERFOMED ULTRASONIC DEBOND INSP, NO DISBOND NOTED. TREATED, PRIMED AND PAINTED.
